Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Supplement to Polynomials with Small Mahler Measure

Michael J. Mossinghoff
Mathematics of Computation
Vol. 67, No. 224 (Oct., 1998), pp. S11-S14
Stable URL: http://www.jstor.org/stable/2584883
Page Count: 4
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Supplement to Polynomials with Small Mahler Measure
Preview not available

Page Thumbnails

  • Thumbnail: Page 
S11
    S11
  • Thumbnail: Page 
S12
    S12
  • Thumbnail: Page 
S13
    S13
  • Thumbnail: Page 
S14
    S14